Advanced Search
MyIDEAS: Login

Lies, damned lies, and political campaigns

Contents:

Author Info

  • Callander, Steven
  • Wilkie, Simon

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6WFW-4N276B3-1/2/1a8d03a7ddc00950ea79821b7843f2a6
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Games and Economic Behavior.

Volume (Year): 60 (2007)
Issue (Month): 2 (August)
Pages: 262-286

as in new window
Handle: RePEc:eee:gamebe:v:60:y:2007:i:2:p:262-286

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622836

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Banks, Jeffrey S & Sobel, Joel, 1987. "Equilibrium Selection in Signaling Games," Econometrica, Econometric Society, vol. 55(3), pages 647-61, May.
  2. Joseph E. Harrington & S. Brock Blomberg, 2000. "A Theory of Rigid Extremists and Flexible Moderates with an Application to the U.S. Congress," American Economic Review, American Economic Association, vol. 90(3), pages 605-620, June.
  3. Banks, Jeffrey S., 1990. "A model of electoral competition with incomplete information," Journal of Economic Theory, Elsevier, vol. 50(2), pages 309-325, April.
  4. John Duggan, . "Repeated Elections with Asymmetric Information," Wallis Working Papers WP9, University of Rochester - Wallis Institute of Political Economy.
  5. Cho, In-Koo & Kreps, David M, 1987. "Signaling Games and Stable Equilibria," The Quarterly Journal of Economics, MIT Press, vol. 102(2), pages 179-221, May.
  6. Joseph E. Harrington Jr., 2000. "Progressive ambition, electoral selection, and the creation of ideologues," Economics of Governance, Springer, vol. 1(1), pages 13-23, 03.
  7. Bernhardt, Dan & Dubey, Sangita & Hughson, Eric, 2004. "Term limits and pork barrel politics," Journal of Public Economics, Elsevier, vol. 88(12), pages 2383-2422, December.
  8. Joseph E Harrington Jr, 1999. "The Equilibrium Level of Rigidity in a Hierarchy," Economics Working Paper Archive 398, The Johns Hopkins University,Department of Economics.
  9. S Brock Blomberg & Joseph E Harrington Jr, 2000. "A Theory of Rigid Extremists and Flexible Moderates With An Empirical Application To The US Congress," Economics Working Paper Archive 380, The Johns Hopkins University,Department of Economics.
  10. Stamland, Tommy, 1999. "Partially Informative Signaling," Journal of Economic Theory, Elsevier, vol. 89(1), pages 148-161, November.
  11. Harrington, Joseph E, Jr, 1998. "The Social Selection of Flexible and Rigid Agents," American Economic Review, American Economic Association, vol. 88(1), pages 63-82, March.
  12. W. Robert Reed, 1994. "A Retrospective Voting Model With Heterogeneous Politicians," Economics and Politics, Wiley Blackwell, vol. 6(1), pages 39-58, 03.
  13. Harrington Jr. , Joseph E., 1993. "The Impact of Reelection Pressures on the Fulfillment of Campaign Promises," Games and Economic Behavior, Elsevier, vol. 5(1), pages 71-97, January.
  14. Harrington, Joseph E, Jr, 1993. "Economic Policy, Economic Performance, and Elections," American Economic Review, American Economic Association, vol. 83(1), pages 27-42, March.
  15. Joseph E. Harrington & Jr., 1999. "Rigidity of Social Systems," Journal of Political Economy, University of Chicago Press, vol. 107(1), pages 40-64, February.
  16. Bernheim, B Douglas, 1994. "A Theory of Conformity," Journal of Political Economy, University of Chicago Press, vol. 102(5), pages 841-77, October.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:gamebe:v:60:y:2007:i:2:p:262-286. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.